# SDR ASOA2015042712676

- Difficulty date: March 30, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18 VERT POST INBD AND OTBD SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RAD II AT WL 69 .250" LONG X 50 PERCENT FSH. BOTH FAILED NDT INSP.   REMOVED VERTICAL POST ASSY AT FS 409+128, RBL 18.  INSTALLED RBL 18 FS 409 POST IAW REO 601R-53-41-889, REV A AND SRM 51-42-06.  FABRICATED REPLACEMENT STIFFENER SAME AS PN 601R32208-32 USING 7075-0.063" PO W34348 IAW EO EO1R32208.
